# SDR SWIA202155377

- Difficulty date: January 12, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 42,893 hours, 27,544 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEE CP 22129454-1 FOR ORIGINAL DISCREPANCY, FOUND CRACK ON RH WINDOW BOTTOM AFT CORNER.  REMOVED RT FLIGHT COMPARTMENT WINDOW, IN REFERENCE TO AMM 56-12-01.  REFERENCE ML 22129454-1 FOR INSTALLATION OF RT FLIGHT COMPARTMENT WINDOW.
